# SDR SB07042

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Part serial: 95318H8263
- Condition: Cracked
- Location: Cockpit
- Part time: 29,744 hours, 20,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PBI FLT1733 - EN ROUTE FROM DCA TO PBI, DURING CRUISE, CREW REPORTED THE FIRST OFFICER'S R1 WINDSHIELD BEGAN TO ARC.  THE R1 WINDOW HEAT WAS SELECTED OFF.  WITHIN A FEW MINUTES, THE WINDOW STARTED TO CRACK IN MULTIPLE PLACES RESTRICTING VISIBILITY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S R1 WINDSHIELD PER MM 56-11-11.  ALSO, REMOVED AND REPLACED THE R1 WINDOW HEAT CONTROL UNIT AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.
